# SDR SWAA112469

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 7,112 hours, 4,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEPLS INOP AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
